# SDR EEJ2005F00000

- Difficulty date: October 12, 2004
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N9390E
- Make and model: Cessna 172N
- Aircraft serial: 17272243
- Engine: Lyc O320*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Clevis
- Part number: MS203922C11
- Condition: Worn
- Location: Seat Pin
- Component: Seatback, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIELD EXP HAS SHOWN DURING COMPLIANCE WITH AD IS NOT JUST FOR THE RAILS INSP THE ENTIRE SEAT TOO!  HAVE SEEN MS203922C11 CLEVIS PINS WORN TO .030.  IF BOTH PINS FAIL, THE SEAT BACK WILL RECLINE ANOTHER 60 DEGREES OR GO FLAT RESULTING IN LOSS OF AIRCRAFT.  (K)
